# SDR FDEA201709192628

- Difficulty date: September 19, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON LT WING LEADING EDGE CUTOUT AND ACCESS DOORS, FOUND ONE CRACK AT REFUELING PANEL INBD CORNER, FIVE INCHES IN LENGTH.  REPAIRED IAW SRM 57-40-01-2R, FIG 201, REPAIR 18. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
